# SDR CALA2013083090882

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 74,826 hours, 22,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Contact
- Condition: Dirty
- Location: Rat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT UNLOCKED LIGHT NOT TESTING.  CLEANED CONTACTS & RESTORED OPERATIONS.
